MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 Hickman CV Catheter, Triple-Lumen, 10F; Chronic Catheters

C.R. BARD, INC. (BASD) -3006260740 Hickman CV Catheter, Triple-Lumen, 10F; Chronic Catheters
Catalog Number 0606560
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6), 2026, a patient underwent a chronic catheter placement procedure using a hickman cv catheter.During the procedure, a small tear was observed in the blue lumen during flushing, along with a minor trickle of blood from the affected site.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a chronic catheter placement procedure using a hickman/leonard/broviac central venous catheter.On (b)(6) 2026, following the procedure, a small tear was observed in the blue lumen during flushing, along with a minor trickle of blood from the affected site.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard puerto rico.No new event information is being reported in this supplement.Manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported tear in blue lumen and fluid leak issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, b5, e1, g1, g3, h6 (component, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard shannon limited.No new event information is being reported in this supplement.Manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported tear in blue lumen and fluid leak issues as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Hickman CV Catheter, Triple-Lumen, 10F
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25749506
Report Number3006260740-2026-04796
Device Sequence Number18678866
Product Code LJS
UDI-Device Identifier00801741052019
UDI-Public(01)00801741052019
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606560
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/21/2026
09/21/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date09/22/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown